Oregon, 2007High Wind in Oregon, December 2 to 3, 2007
December 2 to 3, 2007 · NWS PDT · 6 events in 6 counties and zones
Destructive winds hit north central and northeast Oregon as strong winds aloft combined with a tight surface pressure gradient. Wind gusts in mph included 4 miles southeast of Imbler (59), 3 miles north of Joseph (84), Enterprise (58), Ladd Canyon Summit (58), Pilot Rock (66), North Pole Ridge RAWS (59).
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Destructive winds hit north central and northeast Oregon as strong winds aloft combined with a tight surface pressure gradient. Wind gusts in mph included 4 miles southeast of Imbler (59), 3 miles north of Joseph (84), Enterprise (58), Ladd Canyon Summit (58), Pilot Rock (66), North Pole Ridge RAWS (59). Wind damage reports came from Union, 8 miles southeast of Pilot Rock, 9 miles east northeast of Lexington, 6 miles east southeast of Pendleton, and Madras. Sustained winds of greater than 40 mph were observed at Heppner. Interstate 84 was closed on December 2 from 2 pm to 9:30 pm between Pendleton and Ontario. North Powder school was closed on December 3. High winds snapped a power line north of Cove.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Dec 2, 9:46 AM PST, 3 hours 31 minutes earlier.
Area forecast discussion, Dec 2, 9:46 AM PST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
946 AM PST SUN DEC 2 2007
.UPDATE...A VERY BUSY AND ACTIVE WEATHER SITUATION CONTINUES TO
DEVELOP AND EVOLVE OVER THE AREA THIS MORNING. DOWNSLOPING SOUTHERLY
WINDS HAVE WARMED MUCH OF THE AREA TO ABOVE FREEZING AND BROKEN UP
SOME OF THE CLOUD DECK IN PORTIONS OF THE LEE OF THE CASCADES. THE
YAKIMA AND KITTITAS VALLEYS ARE PROVING MORE STUBBORN AS THE
SOUTHERLY WINDS ARE PUSHING THE REMAINING COLD AIR INTO THOSE
VALLEYS AND IT WILL TAKE A WHILE TO MIX OUT. AM SEEING SOME WARMING
IN THE EASTERNMOST LOCATIONS OF THE YAKIMA VALLEY SO THAT ZONE WILL
LIKELY WARM FIRST. THE EAST SLOPES OF THE WASHINGTON CASCADES HAVE
RECEIVED HEAVY SNOWFALL WITH REPORTS OF 10 TO 12 INCHES NEAR TROUT
LAKE AND GLENWOOD...12 INCHES IN EASTON AND 22 INCHES WEST OF EASTON
NEARER TO THE CASCADE CREST. EXPECT THAT SNOW WILL CONTINUE THERE
INTO THIS AFTERNOON. WILL END THE WINTER STORM WARNING FOR THE
COLUMBIA GORGE AND THE WINTER WEATHER ADVISORIES FOR NORTH CENTRAL
OREGON AND THE LOWER COLUMBIA BASIN OF WASHINGTON AND OREGON AS THE
THREAT OF SNOW AND FREEZING RAIN IS OVER THERE. WILL KEEP OTHER
WINTER WEATHER ADVISORIES FOR NOW.
WINDS BECOME THE BIG CONCERN THIS AFTERNOON THROUGH TOMORROW MORNING
AS STRONG WINDS ALOFT MIX DOWN TO THE SURFACE. HAVE AN ASSORTMENT OF
HIGH WIND WARNINGS AND ADVISORIES GOING INTO EFFECT AT NOON TODAY
AND THEY LOOK ON TRACK AS WINDS ARE INCREASING OVER EASTERN OREGON.
WILL BE ISSUING A WIND ADVISORY FOR THE LOWER COLUMBIA BASIN OF
WASHINGTON AND BLUE MOUNTAIN FOOTHILLS OF WASHINGTON. A COUPLE OF
STATIONS IN THE BLUE MOUNTAIN FOOTHILLS ARE ALREADY AT ADVISORY
LEVEL AND SEEING 60+ MPH WINDS AT RATTLESNAKE MOUNTAIN...EXPECT THAT
WIND ADVISORY LEVELS AT HANFORD ARE PROBABLE...ALTHOUGH NOT TOO
CERTAIN ABOUT OTHER PORTIONS OF THAT ZONE...SUCH AS THE TRI-CITIES.
A HIGH WIND WARNING MAY PROVE NECESSARY ALTHOUGH GUIDANCE DOES NOT
SUGGEST IT WILL REACH THAT LEVEL. WILL WAIT TO SEE HOW THE SITUATION
DEVELOPS THERE. WILL ALSO NEED TO KEEP AN EYE ON THE JOHN DAY BASIN
AS WELL ALTHOUGH IT DOES NOT APPEAR THAT WINDS WILL GET STRONG
ENOUGH AT THIS POINT.
WILL BE UPDATING FORECAST AND WARNINGS SHORTLY. PERRY
&&
.AVIATION...
&&
.PREV DISCUSSION... /ISSUED 300 AM PST SUN DEC 2 2007/
SHORT TERM...TODAY THROUGH MONDAY...VERY ACTIVE AND COMPLEX WEATHER
SITUATION FOR THE FORECAST AREA TODAY. A STRONG PACIFIC STORM IS
MOVING ONSHORE WITH A WARM FRONT PASSING TO THE NORTH OF THE CWA
AHEAD OF THIS SYSTEM. WINDS HAVE INCREASED TO THE BREEZY OR WINDY
CATEGORY IN SOME AREAS ALREADY THIS MORNING CAUSING MIXING AND
WARMING TEMPERATURES TO ABOVE FREEZING. A HIGH WIND WARNING WILL
REMAIN IN EFFECT FOR THE GRANDE RONDE VALLEY. IN OTHER AREAS A HIGH
WIND WATCH WILL LIKELY BE UPGRADED TO A WARNING A BIT LATER FOR THE
OREGON BLUE MOUNTAINS...FOOTHILLS OF THE BLUES...WALLOWA
COUNTY...THE BASIN AND SOUTHERN GILLIAM/NORTHERN WHEELER COUNTY. A
STRONG LOW LEVEL 850 MB JET WITH WINDS FROM 50 TO 60 KTS WILL PUSH
INTO THE REGION FROM THE SOUTHWEST THIS MORNING. THESE WINDS WILL
LIKELY MIX DOWN TO THE SURFACE DUE TO FRONTAL MIXING. THE STRONG
WINDS WILL DECREASE BY MONDAY AFTERNOON.
RAIN AND SNOW HAVE BEEN REPORTED MOST OF THE NIGHT OVER THE CENTRAL
AND SOUTHERN WASHINGTON CASCADES AND OVER THE ADJACENT YAKIMA AND
KITTITAS VALLEYS...AND THE EASTERN COLUMBIA RIVER GORGE. THERE HAVE
BEEN RECENT REPORTS OF THIS SNOW CHANGING TO FREEZING RAIN IN THE
COLUMBIA GORGE. SIGNIFICANT SNOW AND ICING ARE STILL EXPECTED IN
THESE AREAS AND WINTER STORM WARNINGS WILL REMAIN IN EFFECT.
ELSEWHERE THE LOWER COLUMBIA BASIN WILL HAVE A WINTER WEATHER
ADVISORY FOR THIS MORNING AS TRAPPED COLD AIR AT THE SURFACE THERE
WILL CAUSE FREEZING RAIN BEFORE CHANGING TO RAIN THIS AFTERNOON.
WILL CANCEL THE WINTER WEATHER ADVISORY FOR NORTH CENTRAL OREGON AS
TEMPERATURES HAVE INCREASED TO ABOVE FREEZING AT MOST LOCATIONS DUE
TO DOWN SLOPE WINDS OFF THE DESCHUTES PLATEAU AND THE CASCADES EAST
SLOPES ALREADY THIS MORNING. UNSETTLED SHOWERY WEATHER WILL PERSIST
INTO THE EXTENDED PERIOD LATER THIS WEEK WITH HIGH SNOW LEVELS AND
WARMER TEMPERATURES.
LONG TERM...MONDAY NIGHT THROUGH SATURDAY. PLUME OF MOISTURE
EXTENDING FROM THE SE PAC REMAINS OVER THE AREA MONDAY NIGHT AND
SLOWLY SHIFTS EAST ON TUESDAY AS PCPN CHANCES BEGIN TO DECREASE. AS
ANOTHER MID LEVEL LOW PRESSURE SYSTEMS TRACKS ACROSS WA ON
WEDNESDAY...THIS WILL KEEP SHOWERS IN THE FORECAST THROUGH MIDWEEK.
HOWEVER THE NEW GFS MODEL IS HINTING AT MOVING A RIDGE OF HIGH
PRESSURE ACROSS THE AREA THURSDAY. DONT FEEL MUCH CONFIDENCE IN THIS
JUST YET BUT IF THIS HAPPENS OUR AREA MAY HAVE SOME DRYING ON THURS.
THE NEXT SYSTEM THAT MAY AFFECT THE REGION IS FORECAST TO MOVE TO
OUR SOUTH. HOWEVER MOISTURE IS EXPECTED TO ADVECT NORTH AND INTO OUR
AREA FRIDAY AS SHOWERS LINGER INTO THE WEEKEND.
PRESSURE GRADIENTS REMAIN TIGHT MONDAY NIGHT AND VERY WINDY
CONDITIONS ARE LIKELY ACROSS PORTIONS OF THE AREA BEFORE WINDS
SLACKEN SOME ON TUESDAY. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE
NORMAL BEFORE A COLD FRONT PASSES ACROSS THE REGION ON WEDNESDAY
WITH COLDER TEMPS EXPECTED INTO THE REMAINDER OF THE WORK WEEK.
AVIATION...VFR TO MVFR CONDITIONS ARE EXPECTED AT SITES
KPDT...KALW...KPSC AND KRDM WHILE MVFR IS LIKELY FOR KDLS AND KYKM
FOR THE NEXT 24 HOURS AS A SERIES OF WEATHER SYSTEMS PASS THROUGH
THE AREA. IN ADDITION STRONG WINDS ALOFT WILL SURFACE CAUSING WINDY
CONDITIONS AT TAF SITES KRDM...KPDT...KALW AND KPSC.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 46 37 49 36 / 60 60 40 40
ALW 47 38 48 38 / 60 60 50 50
PSC 44 36 48 38 / 60 60 50 50
YKM 41 32 43 35 / 90 60 50 50
HRI 44 37 49 36 / 60 60 40 40
ELN 34 30 37 31 / 90 60 60 50
RDM 44 39 52 38 / 60 60 40 50
LGD 37 33 44 39 / 70 60 40 40
GCD 40 35 45 32 / 70 60 30 40
DLS 44 35 44 39 / 80 60 70 70
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL MIDNIGHT PST MONDAY NIGHT FOR ORZ044-049-
050-501>504.
WIND ADVISORY UNTIL 12 PM PST MONDAY FOR ORZ042-043.
WIND ADVISORY UNTIL NOON PST TODAY FOR ORZ049.
WA...WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON FOR WAZ026-
027-501-502.
WIND ADVISORY UNTIL MIDNIGHT PST MONDAY NIGHT FOR WAZ028.
WIND ADVISORY UNTIL MIDNIGHT PST MONDAY NIGHT FOR WAZ029.
&&
TI:RRG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
83/97/91Hazardous weather outlook, Dec 2, 6:15 AM PST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
615 AM PST SUN DEC 2 2007
ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-031400-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
615 AM PST SUN DEC 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
WINTER MIX
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON
STRONG WIND
NORTH CENTRAL OREGON, CENTRAL OREGON, LOWER COLUMBIA BASIN OF
OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE
BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
SOUTHERN GILLIAM COUNTIES
A LARGE AND COMPLEX PACIFIC STORM WILL CONTINUE TO MOVE ACROSS THE
REGION TODAY. THIS SYSTEM WILL BRING A MIXTURE OF SNOW...SLEET AND
FREEZING RAIN FROM NORTH CENTRAL OREGON NORTHWARD ACROSS THE LOWER
COLUMBIA BASIN...TO THE YAKIMA AND KITTITAS VALLEYS AND THE EAST
SLOPES OF THE CENTRAL AND SOUTHERN WASHINGTON CASCADE EAST SLOPES.
AS TEMPERATURES CONTINUE TO WARM TODAY THE SNOW WILL CHANGE TO
MAINLY RAIN BY THIS EVENING FROM SOUTH TO NORTH. WINTER STORM
WARNINGS REMAIN IN EFFECT THROUGH THIS AFTERNOON OVER THE CASCADE
EAST SLOPES OF CENTRAL AND SOUTHERN WASHINGTON AS WELL AS THE YAKIMA
AND KITTITAS VALLEYS AND THE EASTERN COLUMBIA RIVER GORGE. A WINTER
WEATHER ADVISORY CONTINUES FOR THE LOWER COLUMBIA BASIN THROUGH THIS
MORNING. PLEASE REFER TO NWS PRODUCT ID PDXWSWPDT FOR MORE DETAILS.
WINDS ALOFT WILL INCREASE SIGNIFICANTLY TODAY AND TONIGHT AND MIX
DOWN TO THE SURFACE AS A STRONG PACIFIC STORM MOVES ACROSS THE AREA.
EXPECT SUSTAINED WIND SPEEDS TO INCREASE TO BETWEEN 30 AND 50 MPH
WITH GUSTS TO BETWEEN 60 AND 70 MPH BY THIS AFTERNOON AND CONTINUE
THROUGH MONDAY EVENING. A HIGH WIND WARNING IS IN EFFECT FOR MOST OF
NORTHEAST OREGON THROUGH MONDAY EVENING...WITH A WIND ADVISORY IN
EFFECT FOR CENTRAL AND NORTH CENTRAL OREGON THROUGH MONDAY MORNING.
PLEASE REFER TO NWS PRODUCT ID PDXNPWPDT FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG WIND MONDAY
NORTH CENTRAL OREGON, CENTRAL OREGON, LOWER COLUMBIA BASIN OF
OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE
BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
SOUTHERN GILLIAM COUNTIES
THE STRONG WINDS OVER CENTRAL AND NORTHEAST OREGON WILL PERSIST ON
MONDAY AND WILL DECREASE FROM WEST TO EAST...FIRST OVER CENTRAL AND
NORTH CENTRAL OREGON BY AFTERNOON AND THEN OVER THE REMAINDER OF
NORTHEAST OREGON BY LATE MONDAY EVENING. A HIGH WIND WARNING IS
CURRENTLY IN EFFECT UNTIL LATE MONDAY EVENING FOR MOST OF NORTHEAST
OREGON AND A WIND ADVISORY UNTIL NOON MONDAY FOR CENTRAL AND NORTH
CENTRAL OREGON. PLEASE REFER TO NWS PRODUCT ID PDXNPWPDT FOR MORE
DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.In the hours before
Local storm report, Dec 2, 8:22 AM PST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
822 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY SNOW 1 NNW GLENWOOD 46.03N 121.30W
12/02/2007 M18.0 INCH KLICKITAT WA TRAINED SPOTTER
10 INCHES SNOW MIDNIGHT TO 7 AM. 18 INCHES IN LAST 24
HOURS. TOTAL SNOW ON GROUND 30 INCHES. STILL SNOWING.
0738 AM HEAVY SNOW 2 E CLE ELUM 47.19N 120.89W
12/02/2007 M12.0 INCH KITTITAS WA TRAINED SPOTTER
ACCUMULATED SINCE MIDNIGHT. STILL SNOWING.
0758 AM HEAVY SNOW 11 W GLENWOOD 46.02N 121.53W
12/02/2007 M12.0 INCH KLICKITAT WA TRAINED SPOTTER
12 INCHES IN LAST 10 HOURS. STILL SNOWING. 27 INCHES ON
GROUND.
&&
GKHLocal storm report, Dec 2, 9:37 AM PST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
937 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM HEAVY SNOW 16 NW CLE ELUM 47.36N 121.17W
12/02/2007 M22.0 INCH KITTITAS WA TRAINED SPOTTER
22 INCHES FROM 2 PM YESTERDAY TO 8 AM TODAY. STILL
SNOWING.
&&
GKHLocal storm report, Dec 2, 11:33 AM PST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1133 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM SNOW 1 N YAKIMA 46.62N 120.53W
12/02/2007 M1.0 INCH YAKIMA WA TRAINED SPOTTER
1 INCH SINCE MIDNIGHT.
1056 AM NON-TSTM WND DMG 5 SSW BEND 44.00N 121.34W
12/02/2007 DESCHUTES OR TRAINED SPOTTER
WINDS SUSTAINED 20-25 MPH WITH PEAK GUST 56 MPH. LARGE
PINE TREE DOWN ACROSS POWER LINES.
1106 AM HEAVY SNOW 2 N ELLENSBURG 47.03N 120.55W
12/02/2007 M4.0 INCH KITTITAS WA TRAINED SPOTTER
4 INCHES NEW OVERNIGHT. 6 INCHES ON GROUND. STILL SNOWING
HARD.
1108 AM HEAVY SNOW 14 NW TIETON 46.85N 120.95W
12/02/2007 M10.0 INCH YAKIMA WA TRAINED SPOTTER
10 INCHES NEW OVERNIGHT. 17.5 INCHES ON GROUND. STILL
SNOWING HARD.
1110 AM SNOW 5 NNE YAKIMA 46.66N 120.48W
12/02/2007 M3.0 INCH YAKIMA WA TRAINED SPOTTER
3 INCHES NEW OVERNIGHT. 5 INCHES ON GROUND. SNOW
SWITCHING TO RAIN/SLEET MIX.
&&
GKHLocal storm report, Dec 2, 12:49 PM PST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1249 PM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM NON-TSTM WND GST 3 SE ENTERPRISE 45.39N 117.23W
12/02/2007 M73.00 MPH WALLOWA OR TRAINED SPOTTER
WIND GUST FROM ESE.
&&
GKHHigh Wind, Southern Blue Mountains
- When
- December 2, 1:17 PM PST to 7:50 PM PST
- Where
- Southern Blue Mountains forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.153, -119.262 (the zone’s center; the record gives no point)
High Wind, Grand Ronde Valley
- When
- December 2, 1:34 PM PST to December 3, 4:55 PM PST
- Where
- Grand Ronde Valley forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 45.310, -118.009 (the zone’s center; the record gives no point)
High Wind, Foothills of the Blue Mountains
- When
- December 2, 3:00 PM PST to December 3, 5:45 PM PST
- Where
- Foothills of the Blue Mountains forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
High Wind, North Central Oregon
- When
- December 2, 3:48 PM PST to December 3, 1:30 PM PST
- Where
- North Central Oregon forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
High Wind, Wallowa County
- When
- December 2, 4:19 PM PST to December 3, 6:40 AM PST
- Where
- Wallowa County forecast zone
- Measured
- 73 kt (84 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.445, -117.595 (the zone’s center; the record gives no point)
High Wind, Lower Columbia Basin
- When
- December 3, 2:30 PM PST to 3:30 PM PST
- Where
- Lower Columbia Basin forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Trained Spotter
- Coordinates
- 45.506, -119.160 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Debris Flows and Flooding in Washington, December 2 to 5, 20073 deaths · $120 million · 11 events
- High Wind in Washington, December 2 to 3, 20072 deaths · 12 injured · $27 million · 78 kt wind · 9 events
- High Surf in California, December 2 to 6, 20073 deaths · $80,000 · 2 events
- High Wind in Washington, December 2 to 3, 20072 deaths · $10 million · 90 kt wind · 2 events
- Winter Storm and Winter Weather in Pennsylvania, December 2 to 3, 20071 death · 6 injured · 10 events
- High Wind in Oregon, December 2 to 3, 2007$83 million · 112 kt wind · 4 events
- Winter Storm in Vermont, December 2 to 4, 2007$220,000 · 16 events
- Winter Storm in New York, December 2 to 3, 2007$55,000 · 4 events
- Winter Storm in New York, December 2 to 3, 2007$50,000 · 5 events
- Winter Storm and Winter Weather in New York, December 2 to 3, 200723 events
- Winter Storm and Winter Weather in New Jersey, December 2 to 3, 20071 injured · 12 events
- Heavy Snow and High Wind in Montana, December 2 to 4, 200770 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 65476, 65473, 65478, 65479, 65474, 65477.